Cosmological Beliefs of the Cubeo Indians
Bibliographic Data
| ID | 2767794 |
|---|---|
| Authors | I David Goldman (corresponding author), Irving Goldman |
| Year | 1940 |
| Volume | 53 |
| Issue | 210 |
| Pages | 242 |
| Publication date | 1940-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of American Folklore (JOURNAL) |
| Journal identifiers | ISSN: 0021-8715 • E-ISSN: 1535-1882 |
| Publisher | University of Illinois Press (PUBLISHER • US) |
| DOI | 10.2307/535783 |
| OpenAlex | W2319452004 |
| Language | EN |
| Citations received | 5 |
Sociology · Environmental and Cultural Studies in Latin America and Beyond · History · Latin American history and culture · Pacific and Southeast Asian Studies
| Citations per year | 0.38 |
|---|---|
| Citation span | 2013 - 2024 (12) |
| Highly cited | No |